×

Found 153 Documents (Results 1–100)

100
MathJax

On the computational complexity of limit cycles in dynamical systems. (English) Zbl 1334.68103

Proceedings of the 7th ACM conference on innovations in theoretical computer science, ITCS’16, Cambridge, MA, USA, January 14–16, 2016. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-4057-1). 403-403 (2016).
MSC:  68Q25 37C10 68Q17
PDF BibTeX XML Cite
Full Text: DOI arXiv

Homogeneous vector fields and meromorphic connections. (English) Zbl 1266.32032

Ruzhansky, Michael (ed.) et al., Progress in analysis and its applications. Proceedings of the 7th international ISAAC congress held at the Imperial College London, London, UK, July 13–18, 2009. Hackensack, NJ: World Scientific (ISBN 978-981-4313-16-2/hbk; 978-981-4313-17-9/ebook). 523-529 (2010).
MSC:  32M25 32H50 37F75
PDF BibTeX XML Cite
Full Text: DOI Link

The asymptotic rigidity of a compact invariant set of a dynamic system stable in the Poisson sense. (English. Russian original) Zbl 1183.37025

Dokl. Phys. 54, No. 11, 512-515 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 2, 191-195 (2009).
MSC:  37B25 34B20
PDF BibTeX XML Cite
Full Text: DOI

Towards computing phase portraits of polygonal differential inclusions. (English) Zbl 1054.93030

Tomlin, Claire J. (ed.) et al., Hybrid systems: computation and control. 5th international workshop, HSCC 2002, Stanford, CA, USA, March 25–27, 2002. Proceedings. Berlin: Springer (ISBN 3-540-43321-X). Lect. Notes Comput. Sci. 2289, 49-61 (2002).
Reviewer: Do Van Luu (Hanoi)
PDF BibTeX XML Cite
Full Text: Link

Periodic orbits and attractors for autonomous reaction-diffusion systems. (English) Zbl 0973.35039

Fiedler, B. (ed.) et al., International conference on differential equations. Proceedings of the conference, Equadiff ’99, Berlin, Germany, August 1-7, 1999. Vol. 1. Singapore: World Scientific. 735-737 (2000).
PDF BibTeX XML Cite

Basic topological structures of ordinary differential equations. Transl. from the Russian. Completely rev. and updated ed. (English) Zbl 0905.34001

Mathematics and its Applications (Dordrecht). 432. Dordrecht: Kluwer Academic Publishers. iv, 516 p. (1998).
MSC:  34-02 34-01
PDF BibTeX XML Cite

Poincaré-Bendixson type theorems for \(n\)-dimensional spaces. (English) Zbl 0919.34035

Bainov, D. (ed.), Proceedings of the 7th international colloquium on differential equations, Plovdiv, Bulgaria, August 18–23, 1996. Utrecht: VSP. 109-113 (1997).
MSC:  34C25 34D45
PDF BibTeX XML Cite

Phase asymptotic stability of an omega-limit set of the Lagrange-type stable motion for a nonlinear steady-state dynamical system. (English. Russian original) Zbl 0905.34046

Phys.-Dokl. 41, No. 11, 559-561 (1996); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 351, No. 3, 332-334 (1996).
MSC:  34D30 70K20 34D20
PDF BibTeX XML Cite

Limit sets of impulsive dynamical systems. (English) Zbl 0843.34015

Bainov, D. (ed.) et al., Proceedings of the fourth international colloquium on differential equations, Plovdiv, Bulgaria, August 18-22, 1993. Utrecht: VSP. 31-38 (1994).
MSC:  34A37 34D05 37C10
PDF BibTeX XML Cite

The role of geometry in computational dynamics. (English) Zbl 0813.58045

Chossat, Pascal (ed.), Dynamics, bifurcation and symmetry. New trends and new tools. Proceedings of the NATO Advanced Research Workshop, E. B. T. G. Conference, Cargèse, France, September 3-9, 1993. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 437, 159-165 (1994).
Reviewer: A.Klíč (Praha)
MSC:  37G15 37G99 34C05
PDF BibTeX XML Cite

The topological structure of solution spaces of ordinary differential equations. (English. Russian original) Zbl 0808.34002

Russ. Math. Surv. 48, No. 1, 101-154 (1993); translation from Usp. Mat. Nauk. 48, No. 1(289), 103-154 (1993).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification